# SDR QXEA2023120400177

- Difficulty date: November 14, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 2,388 hours, 1,846 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MESSAGE ILLUMINATED DURING DESCENT WITH PASSENGER IN FORWARD LAV NO EVIDENCE OF SMOKE OR FIRE. REMOVED FROM SERVICE. PERFORMED LAVATORY SMOKE DETECTOR SYSTEM TEST PER AMM 26-14-01-700-801A TEST OK. C/W GVI ON FWD LAV. NO DEFECTS NOTED. RETURNED TO SERVICE.
